# SDR CA160119017

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 4,213 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Failed
- Location: Starter Gen
- Part time: 7,520 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RETURN FROM A MISSION, THE FLIGHT CREW REPORTED THAT THE RT GENERATOR WENT OFF LINE DURING FLIGHT.  THE FLIGHT CREW CARRIED OUT GENERATOR RESET AND THE GENERATOR CAME BACK ON LINE AND WORKED OK.  MAINTENANCE VISUALLY INSPECTED THE GENERATOR WIRING, CARRIED OUT A BUS CONFORMITY CHECK IAW THE AMM AND A GENERATOR CONTROL UNIT VOLTAGE CHECK AND COULD NOT DUPLICATE THE SNAG, MAINTENANCE CARRIED OUT A VISUAL INSPECTION OF THE GENERATOR AND DISCOVERED THAT THE BRUSHES WERE IN POOR CONDITION.  MAINTENANCE R & R THE GENERATOR WITH A SERVICEABLE UNIT AND RETURNED THE ACFT TO SERVICE.  THE GENERATOR HAS 7520.20 HRS TIME SINCE NEW, TIME SINCE O/H 311.30 HRS.
